|Excessive Salivation on PEP
Aug 14, 2002
I started combivir PEP 25 days ago. After about one week, I began to develop excessive salivation and mild submandibular swelling. This has gradually become more frenquent and intense. No other symptoms of salivary gland disease. Do you know of any cases in which combivir could cause salivation? Could this be a manifestation of early HIV infection? My initial test was negative and I have not had any other risky exposures in the last several years. I'm worried I may have contracted HIV!
| Response from Dr. Henry
I have had numerous patients who start HIV meds complain of that symptom-it is more likely due to the meds than HIV infection. When the meds are stopped usually the complaints diminish rapidly and you should soon be finished from the details provided in your note. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hepatitis Cause Excessive Saliva At Night?
- Can You Be A Carrier Of Hiv But Not Suffer From It?
- How Many Days Before Symptoms Of Hiv Can Be Present?
- Is There Anyway To Tell If You Have Hiv Without Being Tested?
- Testosterone Cypionate Injection Frequency And Hypogonadism
- When You Have Hiv When Do You Lose Your Appetite?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.